American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 98 of 98 found      Go to page: 1 2 3 4

[91] Leonede De-Michele and Paolo M. Soardi. Functions which operate in the Fourier algebra of a discrete group . Proc. Amer. Math. Soc. 45 (1974) 389-392. MR 0346419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Samuel E. Ebenstein. $\Lambda (p)$ sets and the exact majorant property . Proc. Amer. Math. Soc. 42 (1974) 533-534. MR 0333592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Bernard Russo. The norm of the $L\sp{p}$-Fourier transform on unimodular groups . Trans. Amer. Math. Soc. 192 (1974) 293-305. MR 0435731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] J. Edward Kerlin. Representations of generalized multipliers of $L^p$-spaces of locally compact groups. Bull. Amer. Math. Soc. 79 (1973) 1223-1228. MR 0372539.
Abstract, references, and article information   
View Article: PDF

[95] Edmond E. Granirer. The radical of $L\sp{\infty }(G)\sp{\ast} $ . Proc. Amer. Math. Soc. 41 (1973) 321-324. MR 0326302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Kanter Marek. The $L^p$ norm of sums of translates of a function . Trans. Amer. Math. Soc. 179 (1973) 35-47. MR 0361617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Charles F. Dunkl and Donald E. Ramirez. $L\sp{p}$-convolution operators supported by subgroups . Proc. Amer. Math. Soc. 34 (1972) 475-478. MR 0296215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Richard A. Alò, André de Korvin and Richard J. Easton. Vector valued absolutely continuous functions on idempotent semigroups . Trans. Amer. Math. Soc. 172 (1972) 491-500. MR 0310181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 98 of 98 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia